# SDR AALA202406045941

- Difficulty date: June 3, 2024
- Submitted: June 4, 2024
- Operation: Air carrier
- Aircraft: N658AW
- Make and model: Airbus A320-232
- Aircraft serial: 1110
- Aircraft time: 79,539 hours, 32,522 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Decoder
- Part number: Z040H0006110
- Part serial: 040H00007558
- Condition: Faulty
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CIDS RED CAUTION LIGHT ON. SLIDE PRESSURE LOW, CHECK SLIDE PRESSURE EMERGENCY RIGHT, EMERGENCY LEFT. REPLACED DECODER.
